Alert archive / Pennsylvania / Flash Flood Warnings in 2019

Flash Flood Warning 13, NWS Binghamton, NY

July 6, 2019Lackawanna County, Luzerne County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jul 6, 2019, 5:37 PM EDT for Lackawanna County, Luzerne County, Pennsylvania. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2019, 5:37 PM EDT (21:37 UTC)
Expired
Jul 6, 2019, 8:30 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Lackawanna County, PA, Luzerne County, PA

The radar

The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:52 PM EDTFLASH FLOODKingston, PARESIDENCE REPORTED FLOODED.
Jul 6, 5:53 PM EDTFLASH FLOODWilkes-Barre, PAMAJOR FLASH FLOODING IN THE GREATER WILKES-BARRE AREA. NUMEROUS ROADS FLOODED, CARS STRANDED, REPORTS OF WATER UP TO THE DOOR OF A POLICE STATION, HOMES AND APARTMENTS BEGINNING TO TAKE ON WATER. SINK HOLES OPENING UP ON A COUPLE ROADWAYS. MORE DETAILS ON EXAC
Jul 6, 6:02 PM EDTFLASH FLOODWilkes-Barre, PAFIRST FLOOR OF AN APARTMENT BUILDING FLOODED.
Jul 6, 6:17 PM EDTFLASH FLOODKingston, PA4 FEET OF WATER ON A ROADWAY, WELLES STREET AND HOYT STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

697 
WGUS51 KBGM 062137
FFWBGM
PAC069-079-070030-
/O.NEW.KBGM.FF.W.0013.190706T2137Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
537 PM EDT Sat Jul 6 2019

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southwestern Lackawanna County in northeastern Pennsylvania...
  Central Luzerne County in northeastern Pennsylvania...

* Until 830 PM EDT.
  
* At 535 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Flash flooding was being reported with cars 
  stranded on many flooded roadways in the Greater Wilkes Barre 
  area. Major life-threatening urban flash flooding is occurring. 
  This is a dangerous situation. 

* Some locations that will experience major urban flooding include...
  Wilkes-Barre, Kingston, Nanticoke, Plains, Old Forge, Pittston, 
  Taylor, Plymouth and Moosic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4142 7579 4135 7557 4118 7562 4105 7606
      4120 7608

$$

DJN
4 follow-up statements
656 
WGUS71 KBGM 062200
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
600 PM EDT Sat Jul 6 2019

PAC069-079-070030-
/O.CON.KBGM.FF.W.0013.000000T0000Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lackawanna PA-Luzerne PA-
600 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHWESTERN LACKAWANNA AND CENTRAL LUZERNE COUNTIES...

At 556 PM EDT, Doppler radar indicated that heavy rain will taper 
off across the warned area. Up to two inches of rain have already 
fallen in a short period of time. Major flash flooding is already 
occurring in the Greater Wilkes-Barre area. Numerous roads flooded, 
cars stranded, water surrounding or flooding homes, first floor of 
an apartment building flooded. The heavy rain will taper off between 
6 and 7 pm. Runoff from this heavy rain will continue to cause major 
flash flooding early this evening. 

Some locations that will experience flash flooding include...
Wilkes-Barre, Kingston, Nanticoke, Plains, Old Forge, Pittston, 
Taylor, Plymouth and Moosic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life.

Excessive runoff from heavy rainfall will cause major life-
threatening flooding of urban areas, highways, streets and 
underpasses as well as other drainage areas and low lying spots.

&&

LAT...LON 4142 7579 4135 7557 4118 7562 4105 7606
      4120 7608

$$

DJN
822 
WGUS71 KBGM 062252
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
652 PM EDT Sat Jul 6 2019

PAC069-079-070030-
/O.CON.KBGM.FF.W.0013.000000T0000Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lackawanna PA-Luzerne PA-
652 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHWESTERN LACKAWANNA AND CENTRAL LUZERNE COUNTIES...

At 647 PM EDT, Doppler radar indicated that the heavy rain has moved 
well southeast of the warned area. Expect only light to moderate 
rain showers until 8 pm. Between 2 and 3 inches of rain fell in a 
very short period of time leading to major flash flooding in the 
Greater Wilkes-Barre area. There were numerous reports of flooded 
and damaged roadways, and cars stranded in flood waters. There were 
also reports of some residences and an apartment building taking on 
water. Latest reports indicate that the waters are beginning to 
recede in some areas but serious life-threatening flooding will 
continue until around 830 pm EDT. 

Some locations that will continue to experience significant flooding include...
Wilkes-Barre, Kingston, Nanticoke, Plains, Old Forge, Pittston, 
Taylor, Plymouth and Moosic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4142 7579 4135 7557 4118 7562 4105 7606
      4120 7608

$$

DJN
347 
WGUS71 KBGM 062349
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
749 PM EDT Sat Jul 6 2019

PAC069-062356-
/O.CAN.KBGM.FF.W.0013.000000T0000Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lackawanna PA-
749 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LACKAWANNA COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 4125 7597 4137 7577 4135 7574 4134 7569
      4134 7568 4129 7569 4129 7568 4126 7568
      4123 7570 4113 7593

$$

PAC079-070030-
/O.CON.KBGM.FF.W.0013.000000T0000Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Luzerne PA-
749 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHEASTERN LUZERNE COUNTY...

At 746 PM EDT, Doppler radar indicated light rain showers across the 
warned area. The heavy rain has ended and flood waters were receding 
in and around the hardest hit areas of Wilkes-Barre and Kingston. 
Many roads still remain closed or flooded. The water will continue 
to recede this evening. 

Some locations that will continue to experience flooding include...
Wilkes-Barre, Kingston, Plains, Pittston, Exeter, Swoyersville and 
Duryea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4125 7597 4137 7577 4135 7574 4134 7569
      4134 7568 4129 7569 4129 7568 4126 7568
      4123 7570 4113 7593

$$

DJN
376 
WGUS71 KBGM 070026
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
826 PM EDT Sat Jul 6 2019

PAC079-070036-
/O.EXP.KBGM.FF.W.0013.000000T0000Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Luzerne PA-
826 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN LUZERNE COUNTY WILL
EXPIRE AT 830 PM EDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 4125 7597 4137 7577 4135 7574 4134 7569
      4134 7568 4129 7569 4129 7568 4126 7568
      4123 7570 4113 7593

$$

DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:50 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 6, 3:50 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
350 PM EDT Sat Jul 6 2019

.SYNOPSIS...
Showers and thunderstorms will end this evening as a cold front
drop south of the region. High pressure makes a return, Sunday
through Wednesday, with dry weather and warming temperatures.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
345 PM...Surface cold front lies along the NY/PA border with
thunderstorms along this feature containing heavy downpours. The
threat for heavy rain is almost over for central New York except
for Sullivan County along with northeast Pennsylvania where
convection will end early evening. Some storms could still
contain gusty winds to 35-40 mph but the more significant threat
is heavy downpours. Model guidance still shows precipitable
water values around 1.90 inches across northeast Pennsylvania
along with a deep warm cloud layer and tall/skinny CAPE. By
early evening this threat will pass as the boundary drops
south. Drier air will build in overnight leading to clearing
skies across the north and partly cloudy skies from the twin
tiers south. Overnight lows will range in the lower to middle
60s in central New York and mid to upper 60s in northeast
Pennsylvania.

Sunday/Sunday night...A dry period as surface high pressure
resides over southern Ontario. Models still indicate the
potential for isolated convection during the afternoon/evening
in the higher terrain of Luzerne, Lackawanna, Wayne and Pike
counties. Will include slight chance POPs for this potential.
Highs will range in the upper 70s to lower 80s. Mainly clear
skies along with light winds and a dry airmass will allow
temperatures to fall into the lower to middle 50s Sunday night.
In the Wyoming Valley lows will only reach around 60.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
High pressure centered over the Great Lakes Monday morning will
build eastward across the forecast area through the short-term
period. This pattern will yield predominately dry conditions. The
one exception may be the Poconos on Monday as weak low-level
convergence along a pressure trough could help initiate isolated
showers or storms during peak heating in the afternoon. High
temperatures on Monday ranging from the mid 70s in the high-
elevation ridges to lower 80s in the valleys will be right at
climatology. Highs on Tuesday are forecast to be 2-4 degrees warmer
than Monday.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure progresses off the eastern seaboard Wednesday as the
next low pressure system approaches from the Upper Midwest.
Southerly flow developing after the low-level ridge axis passes
through will allow the warm sector to become established as higher
theta-e air advects into the region on Wednesday. The combination of
lift provide by mid-level disturbances tracking atop the upper ridge
and boundary-layer destabilization in the warm sector will support
the development of showers and storms Wednesday afternoon-evening.
PoPs highest across our western and northern zones but still limited
to low chance with the best forcing still upstream. PoPs gradually
increase and expand to the south/east Wednesday night.

Models generally show the surface low over the northern Great Lakes
Thursday morning lifting northeastward through the Saint Lawrence
Valley through Friday. A pre-frontal trough with this system looks
to provide a focus for convection on Thursday. The threat for
showers and storms looks to continue into Thursday night until the
synoptic cold front passes through. There are some indications of
another (at least localized) heavy rain threat (synoptic-frontal
Maddox flash flood pattern) with this system but the important
mesoscale details that would determine the extent of the threat are
still fuzzy this far out. Post-frontal clouds and showers may linger
into Friday with the upper trough overhead and northwest flow off
the lakes.

Broad high pressure will remain centered over the central MS, TN and
OH valleys heading into next weekend. There are some indications of
the ridge axis noses northeastward into the region, providing a
brief break in the unsettled weather on Saturday.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A cold front is dropping through the terminals this afternoon
with IFR conditions expected with the convection in the southern
tier and KAVP due to visibility restrictions in heavy rain. The
thunderstorms will be primarily over by 22Z but persist at KAVP
until 00Z. Behind the front VFR conditions are forecast except
for KELM/KBGM/KAVP where MVFR/Alternate Required conditions may
occur overnight due to low level moisture and weak mixing.

Winds becoming northwest at 5-10 mph but briefly gusty during
thunderstorms. Light northerly winds on Sunday.

Outlook...

Sunday through Wednesday...VFR conditions expected with high
pressure moving back into the region. Possible restrictions due
to early morning valley fog.

Wednesday night/Thursday...Restrictions possible in scattered
convection.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...JRK
LONG TERM...JRK
AVIATION...RRM
Hazardous weather outlook, Jul 6, 3:24 PM EDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
324 PM EDT Sat Jul 6 2019

NYZ009-015>018-022>025-036-037-044>046-055>057-071930-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-
324 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NYZ062-PAZ038>040-043-044-047-048-072-071930-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
324 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms producing heavy rain and gusty winds are
likely into the early evening. Storms may move slowly over the same
areas, which could trigger isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 6, 2:50 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Binghamton NY
250 PM EDT Sat Jul 6 2019

NYZ055-061915-
Tioga NY-
250 PM EDT Sat Jul 6 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN TIOGA COUNTY UNTIL
315 PM EDT...

At 250 PM EDT, Doppler radar was tracking a strong thunderstorm over
Van Etten, or 10 miles north of Waverly, moving southeast at 15 mph.

Small hail will be possible with this storm.

Locations impacted include...
Barton, Owego, Litchfield, Candor, Spencer, Nichols, Tioga Center,
Lounsberry, Lockwood and North Spencer.

LAT...LON 4216 7653 4228 7653 4219 7619 4200 7633
      4200 7645 4206 7655 4211 7655 4215 7656
TIME...MOT...LOC 1850Z 298DEG 13KT 4217 7652

DJP
Local storm report, Jul 6, 2:51 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
251 PM EDT SAT JUL 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       EXETER                  41.33N  75.82W
07/06/2019  M1.00 INCH       LUZERNE            PA   TRAINED SPOTTER

0227 PM     HEAVY RAIN       1 W CAYUTAVILLE         42.39N  76.72W
07/06/2019  M1.18 INCH       SCHUYLER           NY   COCORAHS

&&

BJG
Local storm report, Jul 6, 3:28 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT SAT JUL 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       WHITNEY POINT           42.33N  75.97W
07/06/2019  M1.30 INCH       BROOME             NY   BROADCAST MEDIA

            FELL IN ABOUT 40 MINUTES

&&

BJG
Special weather statement, Jul 6, 3:52 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
352 PM EDT Sat Jul 6 2019

PAZ038-062015-
Bradford PA-
352 PM EDT Sat Jul 6 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN BRADFORD COUNTY
UNTIL 415 PM EDT...

At 351 PM EDT, Doppler radar was tracking a strong thunderstorm near
Overton, or 12 miles southwest of Towanda, moving southeast at 15
mph.

Small hail will be possible with this storm.

Locations impacted include...
Wilmot, New Albany, Overton, Franklindale, South Branch and
Evergreen.

LAT...LON 4158 7668 4158 7669 4173 7659 4164 7624
      4155 7630
TIME...MOT...LOC 1951Z 298DEG 13KT 4162 7657

DJP
Special weather statement, Jul 6, 4:59 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Binghamton NY
459 PM EDT Sat Jul 6 2019

NYZ062-PAZ040-072-062130-
Sullivan NY-Southern Wayne PA-Northern Wayne PA-
459 PM EDT Sat Jul 6 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN SULLIVAN AND EAST
CENTRAL WAYNE COUNTIES UNTIL 530 PM EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rutledgedale, or 8 miles northeast of Honesdale, moving southeast at
15 mph.

Small hail will be possible with this storm.

Locations impacted include...
Bethel, Damascus, Tusten, Cochecton, Lava, Fosterdale, Narrowsburg,
White Lake, Rutledgedale and Smallwood.

LAT...LON 4148 7494 4148 7499 4150 7498 4151 7500
      4154 7502 4155 7502 4160 7507 4156 7511
      4165 7526 4178 7518 4170 7480
TIME...MOT...LOC 2059Z 294DEG 15KT 4168 7515

DJP
Special weather statement, Jul 6, 5:14 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Binghamton NY
514 PM EDT Sat Jul 6 2019

PAZ044-047-062145-
Luzerne PA-Lackawanna PA-
514 PM EDT Sat Jul 6 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN LACKAWANNA AND
NORTHEASTERN LUZERNE COUNTIES UNTIL 545 PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wilkes-Barre, moving southeast at 15 mph.

Small hail will be possible with this storm.

Locations impacted include...
Wilkes-Barre, Kingston, Plains, Pittston, Plymouth, Exeter,
Swoyersville, West Pittston, Edwardsville and Larksville.

LAT...LON 4119 7597 4136 7587 4127 7550 4122 7553
      4122 7554 4112 7563 4112 7565 4113 7568
      4109 7575 4109 7577
TIME...MOT...LOC 2114Z 294DEG 14KT 4125 7584

DJP

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:43 AM EDTSpecial Weather StatementBGMPike62 min
Jul 6, 3:06 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Jul 6, 3:52 PM EDTSpecial Weather StatementBGMBradford23 min
Jul 6, 4:59 PM EDTSpecial Weather StatementBGMWayne31 min
Jul 6, 5:02 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne118 min
Jul 6, 5:14 PM EDTSpecial Weather StatementBGMLuzerne31 min

Nearby

Flash Flood Warnings in Pennsylvania, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.